# SDR AALA202502248718

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 33,366 hours, 13,804 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 50485
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 23,912 hours, 94,840 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE LEFT BRAKE MADE A VERY LOW PITCH SQUEAL WHEN THE BRAKES WERE APPLIED AFTER LANDING.  BRAKING ACTION WITH THE LEFT BRAKE WAS INCONSISTENT- SOMETIMES IT WOULD GRAB HARD, AND OTHER TIMES YOU WOULD HAVE TO PUSH THE PEDAL DOWN A LITTLE FURTHER THAN EXPECTED TOGET THE BRAKE TO ACTUATE.  BRAKE TEMP NEVER EXCEEDED 305 DEGREES. MAINTENANCE FOUND THE #1 BRAKE WAS GRABBING AND REPLACED IT PER AMM 32-42-27.
